# SDR REXA2012032500407

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 21,388 hours, 18,594 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM INOP.  DOES NOT MOVE AT ALL.  RESET CB 2F7.  OPS CHECK OF AILERON TRIM NORMAL IAW CRJ AMM 27-11-00.
